TITLE

HILLE TYPE OSCILLATION CRITERIA FOR A CLASS OF FIRST ORDER NEUTRAL PANTOGRAPH DIFFERENTIAL EQUATIONS OF EULER TYPE

AUTHOR(S)
Kaizhong Guan; Jianhua Shen
PUB. DATE
August 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 3 Issue 1, p27
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we investigate the unbounded delay neutral differential equation with positive and negative coefficients and (and of Euler form) (Multiple line equation(s) cannot be represented in ASCII text) where P,Q,R ϵ C([t0, ∞), R+, α, γ ϵ (0,1), β ϵ (0,1], and α ⩽ β are constants. Some Hille type oscillation criteria for the oscillation of all solutions are established.
ACCESSION #
31291445

 

Related Articles

  • Oscillation of second-order Emden-Fowler neutral differential equations. Graef, John R.; Tongxing Li; Thandapani, E.; Tunc, Ercan // Nonlinear Studies;2013, Vol. 20 Issue 1, p1 

    In this paper, some new oscillation theorems for the second-order Emden-Fowler neutral functional differential equation (r(t) (x(t)+p(t)x(t-τ)))')'+q(t)|x(φ(t)))|Y-1x (φ(t))=0 are obtained. Examples illustrating the results are included.

  • Some remarks on Cîrtoaje's conjecture. Matejíčka, Ladislav // Journal of Inequalities & Applications;10/28/2016, Vol. 2016 Issue 1, p1 

    In this paper, we give new conditions under which the Cîrtoaje's conjecture is also valid. We also show that a certain generalization of the Cîrtoaje's inequality fulfils an interesting property.

  • STEPANOV-LIKE PSEUDO ALMOST PERIODIC FUNCTIONS AND THEIR APPLICATIONS TO DIFFERENTIAL EQUATIONS. Diagana, Toka // Communications in Mathematical Analysis;2007, Vol. 3 Issue 1, p9 

    This paper introduces and examines a new class of functions called Stepanov-like pseudo almost periodic functions (or Sp-pseudo almost periodic functions), which generalizes in a natural fashion the classical notion of pseudo almost periodicity. We then make extensive use of these new functions...

  • Regularization of differential variational inequalities with locally prox-regular sets. Mazade, Marc; Thibault, Lionel // Mathematical Programming;Jun2013, Vol. 139 Issue 1/2, p243 

    This paper studies, for a differential variational inequality involving a locally prox-regular set, a regularization process with a family of classical differential equations whose solutions converge to the solution of the differential variational inequality. The concept of local prox-regularity...

  • Some sharp inequalities for n-monotone functions. Petrov, Petar P. // Acta Mathematica Hungarica;Jul2005, Vol. 108 Issue 1/2, p37 

    Some sharp inequalities involving n-monotone functions and their derivatives are obtained. In particular, the following generalization of the Favard-Berwald inequality is established here: \emph{If\/ $f\in C[a,b]$ is non-negative and -f is $(2k)$-monotone, then $${\|f\|}_{C[a,b]}\le...

  • Functional Inequalities Associated with Jordan-von Neumann-Type Additive Functional Equations. Choonkil Park; Young Sun Cho; Mi-Hyen Han // Journal of Inequalities & Applications;2007, Vol. 2007 Issue 1, p1 

    The article presents a research regarding the association between Jordan-von Neumann-type additive functional equations and functional inequalities. It proves the generalized Hyers-Ulam stability of the following functional inequalities: ρf(x)+f(y)+f(z)ρ ≤ ρ 2f((x+y+z)/2)ρ,...

  • Sensitivity analysis for multivalued quasiequilibrium problems in metric spaces: H�lder continuity of solutions. Anh, Lam; Khanh, Phan // Journal of Global Optimization;Dec2008, Vol. 42 Issue 4, p515 

    H�lder continuity and uniqueness of the solutions of general multivalued vector quasiequilibrium problems in metric spaces are established. The results are shown to be extensions of recent ones for equilibrium problems with some improvements. Applications in quasivariational inequalities,...

  • The ( S)+ condition on generalized variational inequalities. Chiang, Yungyen; Wang, Ron-Yee // Journal of Global Optimization;Dec2008, Vol. 42 Issue 4, p467 

    In this paper, we derive some existence results for generalized variational inequalities associated with mappings satisfying the ( S)+ condition. The relation between the ( S)+ and ( S) conditions is discussed. As an application, we also consider multivalued complementarity problems associated...

  • Variational Inequalities: One-Stop Shopping for Optima and Equilibria. Steve McKelvey // UMAP Journal;Spring2006, Vol. 27 Issue 1, p61 

    The article discusses the use of finite-dimensional variational inequalities to solve optimization and equilibrium problems. Variational inequality is a mathematical formulation not widely taught to undergraduate studies or graduate studies curricula that has found various application in many...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics